# SDR DALA2024040203976

- Difficulty date: March 24, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,254 hours, 29,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: *DTE*AT H2CK (OCT2018) FR16 RHS WAS REPLACED DUE TO CRACKS FOUND PER 5311-2016 (ALI 531153). DURING CURRENT M2, EM 5311-01246 WAS ACCOMPLISHED. C/A: ***DTE REQUIRED*** PER SECTION DTE-II THE REPAIR OF SECTION II IS LIMITED TO 32,100 FC FROM SECTION II (11MAR24). ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT. (LP: 0260042)
